# SDR FDEA202210062499

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 75,951 hours, 29,203 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 113N176310
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: L, K, K, K

## Discrepancy

**PARTS RACK ITEM** R/W FLAP FAIRIG 672HB HAS A BENT FORWARD R/H CLOSEOUT ANGLE REPAIRED R/W, I/B FLAP FAIRING 672HB FORWARD R/H CLOSEOUT ANGLE IAW FEDEX EA # F-5720-T0370931-  P1, TITLED "WING - SECONDARY WING STRCT - RH INBD FLAO FAIRING, 672HB, INBD AND OUTBD   AFT FRAMES, GOUGE"
